Ask an expert
Question

23 Feb 2004

2 day period for last couple of months
Dear GyneaDoc,
I have been experiencing 2 day period which I am concerned about. I was hoping you could advise me on what the problem may be. I am 30 years old and am aneamic. My period is not heavy at all. I was on Triphasil since I was 19 to regulate my period then I changed to a milder contraceptive Trinovum. Then about 3 years ago I stopped taking the pill altogether.
I would appreciate any advise.
Thank You.
Ang
Answer 343 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I take it you are worried about your periods being too light. If you have a reasonable amount of bleeding for the two days, this is normal. If you really only have a bit of spotting, see your gynaecologist for some hormone tests.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9360 votes
No
67% - 19294 votes
Vote